# SDR ASAA2013061695116

- Difficulty date: June 16, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 17,344 hours, 5,268 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Warning Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI FMC DISAGREE CAME ON.  ACFT GROUNDED.  DID STEPS IN QRH & FMCS RETURNED TO NORMAL OPS.
